# SDR AT0600015

- Difficulty date: April 30, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 4034237907
- Part serial: 99024398
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AIRCRAFT A/P DISCONNECTED AT 13,000 FEET DURING DESCENT. AT THAT POINT HAD NO ROLL CONTROL.  BOTH YOKES HELD FIRMLY BY ?.  AFS OVERRIDE OFF, STILL NO ROLL CONTROL.  AFTER 3-4 MINS CONTROLS RELEASED.  AIRCRAFT OPERATED W/O A/P TO LANDING.  FOUND -AILERON SERVO/AILERON CMD RESPONSE- FAULT MESSAGE ON FCC-2 IN FAULT HISTORY, LAST LEG.  ACCOMPLISHED FIM 22-12 TASK 808.  ALL CHECKS NORMAL.  REPLACED DUAL AILERON SERVO AS PER AMM 22-12-01.  INSPECTED AILERON CONTROL CABLES & ALL ASSOCIATED LINKAGE FOR OPERATION & CONDITION.  NO DEFECTS NOTED.
